RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 98, Issue 6  


A Seven-Dimensional Family of Simple Harmonic Functions
V. K. Beloshapka
803
The Emergence of Eigenvalues of a $\mathcal{PT}$-Symmetric Operator in a Thin Strip
D.I. Borisov
809
Unitarily Invariant Ergodic Matrices and Free Probability
Al. I. Bufetov
824
Asymptotics of the Solutions of the Sturm–Liouville Equation with Singular Coefficients
V. E. Vladikina, A. A. Shkalikov
832
Boundary-Value Problems for the Schrödinger Equation with Rapidly Oscillating and Delta-Liked Potentials
T. R. Gadylshin
842
Existence and Stability of Solutions with Boundary Layers in Multidimensional Singularly Perturbed Reaction-Diffusion-Advection Problems
M. A. Davydova
853
Schwarzian Derivative and Covering Arcs of a Pencil of Circles by Holomorphic Functions
V. N. Dubinin
865
Spectral Trace Formula for Local Fields
R. S. Ismagilov
872
Exchanged Toric Tilings, Rauzy Substitution, and Bounded Remainder Sets
D. V. Kuznetsova, A. V. Shutov
878
Torsion-Free Modules with $\mathrm{UA}$-Rings of Endomorphisms
O. V. Ljubimtsev, D. S. Chistyakov
898
On Optimal Banach Spaces Containing a Weight Cone of Monotone or Quasiconcave Functions
V. D. Stepanov
907
Attainment of Maximum Cube-to-Linear Ratio for Three-Dimensional Peano Curves
E. V. Shchepin
923
On Continuous Restrictions of Measurable Multilinear Mappings
E. V. Yurova
930

Brief Communications
Entropy Numbers of Embedding Operators for Weighted Sobolev Spaces
A. A. Vasil'eva
937
On the Horizontal Distribution of Zeros of the Functions $\operatorname{Re} \zeta(s)$ and $\operatorname{Im}\zeta(s)$
M. A. Korolev
941
On Solutions of the Neumann Problem for the Biharmonic Equation in Unbounded Domains
H. A. Matevossian
944
Quantitative Estimates of Characteristics for Hypergraphs of Large Girth and Large Chromatic Number
A. E. Khuzieva, D. A. Shabanov
948
Smoothness of Solutions of the Dirichlet Problem for the Biharmonic Equation in Nonsmooth 2D Domains
S. F. Chichoyan
952
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019